About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 565812, 11 pages
http://dx.doi.org/10.1155/2014/565812
Research Article

Numerical Schemes for Stochastic Differential Equations with Variable and Distributed Delays: The Interpolation Approach

Systems Engineering Institute, South China University of Technology, Guangzhou 510640, China

Received 10 October 2013; Accepted 30 December 2013; Published 24 February 2014

Academic Editor: Patricia J. Y. Wong

Copyright © 2014 Xueyan Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueyan Zhao, Feiqi Deng, and Shifang Kuang, “Numerical Schemes for Stochastic Differential Equations with Variable and Distributed Delays: The Interpolation Approach,” Abstract and Applied Analysis, vol. 2014, Article ID 565812, 11 pages, 2014. doi:10.1155/2014/565812